# SDR F3LA2009081700134

- Difficulty date: August 10, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 20,798 hours, 10,124 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391379020002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THE FWD CARGO COMPARTMENT FLOOR PANEL SUPPORT PROFILE AT FRAME 28 HAS CORROSION AROUND NUTPLATES.  MX REMOVED AND REPLACED PROFILE IAW SRM 51-42-11.
